Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



  history
ID: 136963.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Local splitting families of hyperelliptic pencils
Authors:Ashikaga, T.; Arakawa, T.
Date of Publication (YYYY-MM-DD):2001
Title of Journal:Tohoku Mathematical Journal
Volume:53
Start Page:369
End Page:394
Copyright:Jahrbuch 2002, Copyright MPG 2002
Review Status:Internal review
Audience:Not Specified
Intended Educational Use:No
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:LOCALID:40360
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.